# SDR MASA200601684

- Difficulty date: June 25, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N654BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7454
- Aircraft time: 12,328 hours, 10,876 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 1007 HNL - NLG STAYED YELLOW ON GEAR EXTENSION ON FIRST TRY.  MX CLEANED PROX SWITCH AND PERFORMED GEAR SWINGS.  OP'S CHECK GOOD.
